# SDR FDEA201301300223

- Difficulty date: January 30, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 62,533 hours, 22,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENTRY DOOR PULL HANDLE BROKEN.  NO RESTRICTION  REF: EA F 52-10-166386,  L-1 DOOR ASSIST HANDLE BROKEN.
